# SDR ABXA000178

- Difficulty date: January 23, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143T500080
- Condition: Corroded
- Location: Bs 610 - 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER BETWEEN STATIONS 610-632 AT LBL 6.5 LEFT IN FWD CARGO COMP.  REPLACED STRINGER IAW BAC DWG 143T5000.
